University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Renormalization in a class of interval translation maps of d branches

Bruin, H (2007) Renormalization in a class of interval translation maps of d branches DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, 22 (1). 11 - 24.

[img]
Preview
PDF
fulltext.pdf

Download (150Kb)

Abstract

We generalise results by Bruin & Troubetzkoy [BT] to a class of interval translation maps with arbitrarily many pieces. We show that there is a uncountable set of parameters leading to type 1 ITMs, but that the Lebesgue measure of these parameters is 0. Furthermore, conditions are given that imply the ITM to have multiple ergodic invariant measures.

Item Type: Article
Uncontrolled Keywords: Science & Technology, Physical Sciences, Technology, Mathematics, Applied, Mechanics, Mathematics, MAPPINGS
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Mr Adam Field
Date Deposited: 27 May 2010 14:41
Last Modified: 23 Sep 2013 18:33
URI: http://epubs.surrey.ac.uk/id/eprint/1472

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800